# SDR CALA2025050604493

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N27271
- Make and model: Boeing 737-8
- Aircraft serial: 67526
- Aircraft time: 9,623 hours, 3,337 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS RPT A BUZZING SOUND IN THE CEILING DURING CRUI SE ABOVE ROW 34/35 RAN PACKS-NO ABNORMAL NOISES NOTED. FOUND CEILING PANEL AT ROW 35 NOT SECURE. SECURED CEILING PANEL INTO PROPER POSITION. NO PRIOR HISTORY.
